# SDR A6WA202010127319

- Difficulty date: October 9, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 36,917 hours, 35,630 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21197688
- Part serial: 112C550
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 37,111 hours, 36,550 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

DURING CLIMB FROM FL 280 WE HEARD A SOUND, SO WE CHECKED CABIN ALT, THAT WAS NORMAL.  THE NOISE WAS GETTING LOUDER AND CABIN ALT SLOWLY INCREASED.  AFTER DESCENDING THROUGH FL 250 RECEIVED CABIN ALT CAUTION FOLLOWED BY WARNING MESSAGE.  CABIN O2 MASKS AUTO DEPLOYED.   F/A REPORTS ALL PASSENGERS WERE USING THE O2 MASKS.  AT 10,000 FT REMOVED MASKS IN COCKPIT AND SMELT AN ELECTRICAL/RUBBER KIND OF SMELL.  SMELL CONTINUED UNTIL AFTER LANDING.  CREW AND F/A COULD TELL THE NOISE WAS COMING FROM THE SERVICE DOOR AREA.  F/A REPORTED NO SMELL UNTIL AFTER LANDING AND THEN IT CLEARED ON ITS OWN AFTER ABOUT 2 MIN.  SYNOPTIC PAGE SHOWED NORMAL INDICATION ON ESC AND ELCT PAGES.  NO DAMAGE NOTED ON WALK AROUND.  AIRCRAFT REMOVED FROM SERVICE, REF WO 300163 FOR R & R OF BOTH CABIN PRESSURE CONTROLLERS.  R & R OF CABIN PRESSURE SELECTOR PANEL AND R & R SERVICE DOOR SEAL.
